# SDR 95ZZZW362

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1030/1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON STRINGER 30 BETWEEN BS 1030 AND BS 1050, ALSO SKIN SURFACE ADJACENT TO STRINGER.  REMOVED FASTENERS PER SRM 51-30-2.  REMOVED CORROSION PER SRM 51-10-6, TREATED AND PRIMED PER SRM 51-10-2.  REPLACED PARTS (FAB) PER SRM 51-10-1, SEALED AREA PER SRM 51-20-4, INSTALLED FASTENERS AND PARTS PER SRM 51-30-2, MATERIAL 2.5 INCHES BY 9 INCHES 2024-T3 .063.  TOTAL CYCLES 29,235.  (W)
